# SDR DALA2020010200008

- Difficulty date: January 1, 2020
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP LOWER SURFACE HAS DENT FROM I/B EDGE 57 INCH CROSS L/E 13 INCH. C/A R/H O/B FLAP LOWER SURFACE REPAIRED AS PER B767-400 SRM 57-53-01 -2R-1 & SRM 51-70-03, RELEASE 58.00 (1426778)
